Keep anon please.
So she started off on the pill. She was on the pill before we started going out to stop period pains.
Well she lost her v to me, she did bleed her first time and i thought that was normal. But she bled almost every time we had sex, and this is months after she first lost her v.
So because of this she went on the injection. She has now been on the injection for about 2 months. All was well with no bleeding until yesterday. Basically about 8 days ago she said she thought she was on her period because she was getting stomach ache and her mood changed. Well we had sex yesterday (so thats a week later, so surely she is off her period?) and she bled again, quite heavily as well.
The weird thing is she doesnt bleed normally, she only does it when we have sex, it sort of comes out in a sperm and blood mix (lovely i know).
What could be the cause? She is always wet enough before we do anything so i know its nothing to do with that. She has also been 'looked at' and checked for STI's (pointless as she was a virgin and im clean) and she has no STI's and she is all ok down below.
Any help would be useful, from what she has told me the doctors are useless.
Turn on thread page Beta
Gf bleeding on all contraception.... watch
- 08-04-2011 18:59
- 08-04-2011 19:17
If she's only bleeding when she has sex then it might not be to do with contraception....when I went on the pill I bled for a few months but it was non-stop not just after sex. Maybe there's some other issue? Are you quite "large?" Maybe she should go to the doctors and have an examination.
- 08-04-2011 19:20
Maybe she should go to the Dr's. Like the poster above, I doubt it has anything to do with the contraception.
I have a friend who bled every time (pretty much) when she had sex, but she continues to ignore it.
- 08-04-2011 19:21
She has had an examination, all clear
- 08-04-2011 19:26
Maybe take her to a different doctor. I don't think it's normal to bleed during sex after all those months since she lost her virginity, yeah maybe the first couple of times but not after months. Even if you are large down below that shouldn't make a different because her body should be well aquainted with you inside her by now.
Anyway don't take any of our advice as 100% right, just keep going to different doctors if the ones you've already been to are useless. And if no one at the GP helps you then maybe you should contact the hospital and say that even though she haven't been referred by a doctor, none of them have been helpful whatsoever and you think your gf needs to be properly looked at.
Hope everything works out ok .Last edited by Charlottelisabeth; 08-04-2011 at 19:29.
- 08-04-2011 19:33
She should come off the contraception. I used to have a lot of bleeding for months after using hormonal contraception. Seriously, it can just carry on for aaages with some people. And it can be so unpredictable too. It really sucks, not just because it's a hassle and kind of unpleasant, but it really impacts how much you can relax during sex.
Seriously, just use condoms. It isn't worth it. She's going to worry that she might start bleeding every time she's about to have sex with you. Every time you're doing it it'll be at the back of her mind 'am I bleeding?' She won't be fully relaxed. And as she was a virgin before it's especially important that she feels confident and happy in what's going on. I know guys always make such a fuss about how condoms 'don't feel good' so it can be difficult for some girls to insist on not using hormonal contraception, but I can promise you she'll appreciate you so much more for putting her health and well-being first!
P.S. could it be that you finger her first and cut her with your nails? Probably not if you say that there's loads of blood but I'm just putting the idea out there.
P.P.S. It might not actually be a huge amount of blood? even a little bit of blood can look like a lot when it's mixed in with sperm.
- 08-04-2011 20:08